# SDR WX0A2025092432577

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 37,788 hours, 23,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,  EMERGENCY AND EXIT LIGHTS ILLUMINATED AFTER TAKEOFF AND WOULD NOT RESET.   PERFORMED OPS TEST OF EPSU IAW 33-51-00-710-001-A. OPS CHECKS GOOD. NO FAULTS FOUND.
